# SDR IPXA11M66908

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASN,  DAMAGE TO FUSELAGE SKIN AT STA 1020, LONGERON 37R. CONSISTS OF DENT, GO GOUGE AND CRACK.  REPAIRED IAW SRM 53-00-01 REPAIR 9 AND EO MD11-5330-42885-A.
